MAUDE Adverse Event Report: COVIDIEN FORTREX 0.035 OTW PTA BALLOON CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA

COVIDIEN FORTREX 0.035 OTW PTA BALLOON CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Catalog Number A35HPV06040080
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Physician was attempting to use fortrex balloon to treat patient common iliac artery.It was reported that device was missing marker point.A new device was opened to complete the procedure.No patient injury reported.
 
Additional Manufacturer Narrative
Image analysis: one image was returned by the customer.An image review was performed, and it concluded that the image is a photo of an angiography screen and is of poor quality.The balloon catheter is visualized overlying bone, not situated in the iliac vasculature.There is one markerband visualized, as noted by the red circle.No other markerbands are visualized.Unable to assess if the balloon is inflated on the left side of the screen, and unable to assess if there is a missing marker as the entire device is not visualized on the image provided.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
FORTREX 0.035 OTW PTA BALLOON CATHETER
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22825914
Report Number2183870-2025-00396
Device Sequence Number4564709
Product Code LIT
UDI-Device Identifier00763000634490
UDI-Public(01)00763000634490(17)280307(10)C059294(20)04
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K142654
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA35HPV06040080
Device Lot NumberC059294
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2025
Supplement Date Received by Manufacturer10/17/2025
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date11/11/2025
Date Device Manufactured03/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown